# SDR CALA2024062400072

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 55,821 hours, 20,834 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 4 Mlg
- Part time: 3,224 hours, 1,372 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MGL BURST ON LANDING. #4 MLG TIRE REPLACED, ALSO REPLACED AACU FOR ANTISKID FAULT REPORTED ON LP 8391692.
